Skoči na glavni sadržaj

Glasnik matematički , Vol. 42 No. 2, 2007.

  • Datum izdavanja: 11.12.2007.
  • Objavljen na Hrčku: 11.12.2007.

Sadržaj

Puni tekst

A series of finite groups and related symmetric designs (str. 257-272)

Dieter Held, Mario-Osvin Pavčević, Marcel Schmidt
Izvorni znanstveni članak


On powers in shifted products (str. 273-279)

Katalin Gyarmati, Cameron L. Stewart
Izvorni znanstveni članak


On a diophantine equation related to a conjecture of Erdös and Graham (str. 281-289)

Florian Luca, P. G. Walsh
Izvorni znanstveni članak


On linear subspaces of Mn and their singular sets related to the characteristic map (str. 291-299)

Marcin Skrzynski
Izvorni znanstveni članak


The ideal theory in the quotients of semirings (str. 301-308)

Shahabaddin Ebrahimi Atani
Izvorni znanstveni članak


Orthogonality, saturation and shape (str. 309-318)

Luciano Stramaccia
Izvorni znanstveni članak


Cyclic subgroups of order 4 in finite 2-groups (str. 345-355)

Zvonimir Janko
Izvorni znanstveni članak


On a characterization of quasicyclic groups (str. 357-362)

Dabin Zheng, Yujie Ma, Heguo Liu
Izvorni znanstveni članak


Vectors and transfers in hexagonal quasigroup (str. 363-373)

Mea Bombardelli, Vladimir Volenec
Izvorni znanstveni članak


Quasilinear Dirichlet problem in a periodically perforated domain (str. 375-388)

L. Boukrim, A. Hakim, T. Mekkaoui
Izvorni znanstveni članak


Morphisms of extensions of Hilbert C*-modules (str. 401-409)

Biserka Kolarec
Izvorni znanstveni članak


The spans of five star-like simple closed curves (str. 411-425)

Thelma West
Izvorni znanstveni članak


On the fixed point property for inverse limits of fans (str. 427-431)

Antonio Peláez
Izvorni znanstveni članak


Posjeta: 13.497 *